Texas, 2015

Tornado and Hail in Texas, June 12, 2015

June 12, 2015 · NWS AMA · 4 events in 3 counties and zones

Thunderstorms formed in the southwest portion of the Texas Panhandle during the afternoon and moved east across the southern Texas Panhandle through early evening. A brief tornado was reported in the extreme southern portion of rural Deaf Smith County along with quarter size hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

Thunderstorms formed in the southwest portion of the Texas Panhandle during the afternoon and moved east across the southern Texas Panhandle through early evening. A brief tornado was reported in the extreme southern portion of rural Deaf Smith County along with quarter size hail. Quarter size hail also occurred just south of Claude in Armstrong County. Heavy rainfall in Collingsworth County resulted in minor flooding along Highway 83.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 12, 11:45 AM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 12, 11:45 AM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1245 PM CDT FRI JUN 12 2015

.AVIATION...
MVFR CEILINGS EXPECTED TO PREVAIL THIS AFTERNOON AND EVENING.
OCCASIONAL THUNDERSTORMS EXPECTED TO IMPACT ALL TERMINALS THROUGH
TONIGHT.  IFR CEILINGS AND AT LEAST MVFR BR EXPECTED TO DEVELOP
BEFORE SUNRISE.  SLOW IMPROVEMENT TO MVFR CEILINGS EXPECTED LATE
SATURDAY MORNING.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT FRI JUN 12 2015/

AVIATION...
12Z TAFS...IFR TO MVFR CEILINGS ACROSS MOST OF THE PANHANDLES THIS
MORNING. THE POTENTIAL REMAINS FOR THESE LOW CIGS TO PERSIST INTO THE
AFTERNOON ACROSS PORTIONS OF THE OKLAHOMA AND FAR NORTHWESTERN TEXAS PANHANDLES...BUT
CONFIDENCE IS LOW. WIND DIRECTION IS ALSO A CHALLENGE THIS AFTERNOON DUE
TO THE UNKNOWN PROGRESSION OF THE COLD FRONT. FOR NOW...HAVE KEPT
NORTHERLY WINDS IN THIS SAME AREA WITH SOUTHEASTERLY WINDS ELSEWHERE.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON...AND HAVE PUT THE MOST LIKELY TIMING IN THE TAFS FOR
NOW...BUT THIS WILL LIKELY CHANGE AS THE SOUTHWARD EXTENT OF THE FRONT
BECOMES CLEAR LATER THIS MORNING. MEDIUM CONFIDENCE IN A RETURN TO
MVFR OR IFR CIGS LATE TONIGHT OR EARLY SATURDAY MORNING.

ELSENHEIMER

PREV DISCUSSION... /ISSUED 450 AM CDT FRI JUN 12 2015/

DISCUSSION...
CHALLENGING FORECAST FOR THIS AFTERNOON AND EVENING. BROAD UPPER
LEVEL TROUGH CENTERED JUST EAST OF THE FOUR CORNERS REGION EJECTED A
PRETTY DECENT SHORTWAVE EARLY THIS MORNING. THIS UPPER LEVEL
ENERGY...COUPLED WITH A STRONG LOW LEVEL JET WILL ALLOW SCATTERED
SHOWERS AND THUNDERSTORMS TO PERSIST ACROSS THE OKLAHOMA AND EASTERN
TEXAS PANHANDLE. THESE STORMS HAVE FALLEN BELOW SEVERE LIMITS...AND
ARE EXPECTED TO REMAIN THERE FOR THE REST OF THE MORNING HOURS.
THINGS BECOME COMPLICATED AS A SURFACE COLD FRONT IS PROGGED TO DROP
SOUTHWARD...AND WHERE THE CHALLENGE COMES IN FOR THIS AFTERNOON. WIND
FIELD SHOWS NORTHERLY WINDS THROUGH A GOOD PORTION OF THE TEXAS
PANHANDLE...BUT DEWPOINTS REMAIN IN THE LOW TO MID 60S MUCH FURTHER
NORTH OF THE WIND SHIFT. GUIDANCE SUGGESTS THE FRONT CONTINUES
PUSHING SOUTHWARD OVER THE WESTERN PORTIONS OF THE PANHANDLES...AND
WILL RETREAT NORTHWARD/NOT PROGRESS AS FAR SOUTHWARD FOR THE EASTERN
HALF OF THE PANHANDLES DUE TO A DEEPENING SURFACE TROUGH OVER WEST
TEXAS/SOUTHEASTERN NEW MEXICO. FOR NOW...HAVE OPTED TO GO WITH THIS
SOLUTION. AS SUCH...THE EASTERN HALF OF THE CWA APPEARS TO BE THE
MAIN FOCUS OF WHERE SEVERE WEATHER COULD OCCUR TODAY. ANOTHER
SHORTWAVE LOOKS TO ARRIVE THIS AFTERNOON AND INTO THIS EVENING TO
PROVIDE UPPER LEVEL SUPPORT. SOUTHEASTERLY SURFACE FLOW WILL CONTINUE
TO ADVECT IN PLENTY OF MOISTURE ALONG A BROAD AREA OF SURFACE
CONVERGENCE ALONG THE FRONT AND FROM ANY REMAINING OUTFLOW BOUNDARIES
FROM OVERNIGHT CONVECTION. BULK SHEAR VALUES IN THE 30 TO 50KT RANGE
WITH VEERING PROFILES WILL SUPPORT THE DEVELOPMENT OF
SUPERCELLS...AND FORECAST SOUNDINGS SUGGEST PLENTY OF INSTABILITY TO
WORK WITH AS LONG AS THE FRONT REMAINS/IS PUSHED BACK FURTHER NORTH.
OTHER THAN ANY SEVERE STORMS THAT DEVELOP...THE POTENTIAL FOR HEAVY
RAIN AND FLOODING/FLASH FLOODING REMAINS THE MAIN CONCERN THROUGH THE
WEEKEND. NOCTURNAL LOW LEVEL JET ALSO IS EXPECTED TO DEVELOP IN A
SIMILAR FASHION TO LAST NIGHT...ALLOWING CONVECTION TO PERSIST AND
CONTINUE BUILDING THROUGH THE OVERNIGHT HOURS IN THE EASTERN
PANHANDLES. HAVE ISSUED FLASH FLOOD WATCH FOR THAT PORTION OF THE CWA
UNTIL SATURDAY AFTERNOON...THOUGH CONFIDENCE IS LOW ON THE
NORTHWARD AND WESTWARD EXTENT OF THE WATCH AS WELL AS THE DURATION
AND MAY NEED TO BE REFINED WITH THE NEXT FORECAST PACKAGE.

AT LEAST BROAD UPPER LEVEL TROUGHING/SOMEWHAT ZONAL FLOW REMAINS
OVER THE REGION THROUGH MONDAY...AND VARIOUS SHORTWAVES WILL CONTINUE
TO CROSS THE AREA AND SPARK OFF ADDITIONAL SHOWERS AND THUNDERSTORMS.
OVERALL THREAT FOR SEVERE WEATHER CONTINUES TO WANE DURING THIS
PERIOD...BUT THE POTENTIAL FOR FLOODING WILL LIKELY REMAIN A CONCERN.
TIMING IS ALSO DIFFICULT IN THESE SCENARIOS TO PIN DOWN THE MOST
LIKELY PERIODS FOR ADDITIONAL RAINFALL AS IT IS STRONGLY DEPENDENT ON
THE PREVIOUS DAY/S ACTIVITY AND TRACKING SHORTWAVES THROUGH THE FLOW.
MORE OF A NORTHWEST FLOW SCENARIO LOOKS TO SETUP MIDWEEK AS THE RIDGE
REMAINS OVER THE SOUTHEASTERN U.S. AND MAIN JET STREAM REMAINS OVER
THE NORTHERN PLAINS.

ELSENHEIMER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DONLEY...GRAY...
     HEMPHILL...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.

OK...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
     ZONES: BEAVER.

&&

03/02
Hazardous weather outlook, Jun 12, 2:03 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT FRI JUN 12 2015

OKZ001>003-TXZ001>020-130300-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
303 PM CDT FRI JUN 12 2015

...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE SOUTHERN TEXAS
PANHANDLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS MORNING...THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO DEVELOP
AND HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...ESPECIALLY ACROSS
THE EASTERN PORTIONS OF THE PANHANDLES. THE PRIMARY HAZARDS ARE LARGE
HAIL AND DAMAGING WINDS...WITH A LOW POTENTIAL FOR TORNADOES. IN
ADDITION...HEAVY RAINFALL IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS...WHICH
MAY LEAD TO FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
SATURDAY THROUGH TUESDAY. SEVERAL ROUNDS OF PRECIPITATION ARE
POSSIBLE. A FEW STORMS COULD BECOME STRONG TO SEVERE...BUT THE THREAT
SHIFTS MAINLY TO THE HEAVY RAINFALL POTENTIAL EXPECTED TO ACCOMPANY
THE THUNDERSTORMS. THIS COULD LEAD TO FLOODING OR FLASH FLOODING
ACROSS PORTIONS OF THE EASTERN PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON AND
EVENING.

COCKRELL

In the hours before

Local storm report, Jun 12, 8:35 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
935 AM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 N WOLF CREEK PARK     36.22N 100.64W
06/11/2015  E1.00 INCH       OCHILTREE          TX   PUBLIC

            HAIL BROKE A SKYLIGHT. WINDS RIPPED OFF 1-2INCH
            DIAMETER LIMBS.

&&

EVENT NUMBER AMA1500563

BEAT
Local storm report, Jun 12, 10:09 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1109 AM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             4 SE FARNSWORTH         36.29N 100.91W
06/11/2015  E1.00 INCH       OCHILTREE          TX   PUBLIC

            TIME IS ESTIMATED BY RADAR AND EYEWITNESS.

&&

EVENT NUMBER AMA1500564

BEAT
Local storm report, Jun 12, 10:29 AM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1129 AM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             2 E LIPSCOMB            36.23N 100.23W
06/11/2015  E1.00 INCH       LIPSCOMB           TX   PUBLIC

            TIME IS ESTIMATED BASED ON RADAR AND EYEWITNESS.

&&

EVENT NUMBER AMA1500565

BEAT
Local storm report, Jun 12, 11:08 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1208 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             12 E STRATFORD          36.31N 101.87W
06/11/2015  E1.75 INCH       SHERMAN            TX   PUBLIC

            MOSTLY QUARTER SIZE OR SMALLER. A FEW GOLF BALLS.

0715 PM     HAIL             4 N GUYMON              36.74N 101.50W
06/11/2015  E1.50 INCH       TEXAS              OK   EMERGENCY MNGR

            WIND-BLOWN HAIL BROKE CAMPER WINDOWS. TIME ESTIMATED.

0720 PM     HAIL             GUYMON                  36.69N 101.48W
06/11/2015  M1.00 INCH       TEXAS              OK   TRAINED SPOTTER

0720 PM     HAIL             1 NE GUYMON             36.70N 101.47W
06/11/2015  E1.50 INCH       TEXAS              OK   EMERGENCY MNGR

            REPORT RELAYED FROM FIRE DEPT. TIME ESTIMATED.

0720 PM     HAIL             1 NE GRUVER             36.27N 101.40W
06/11/2015  M2.00 INCH       HANSFORD           TX   FIRE DEPT/RESCUE

            HAIL UP TO 2 INCHES IN DIAMTER FELL IN GRUVER.

0721 PM     HAIL             4 N GUYMON              36.74N 101.48W
06/11/2015  E2.00 INCH       TEXAS              OK   TRAINED SPOTTER

            HAIL UP TO 2 INCHES IN DIAMETER FALLING AT THIS TIME.

0725 PM     HAIL             2 N GUYMON              36.72N 101.49W
06/11/2015  M1.75 INCH       TEXAS              OK   BROADCAST MEDIA

            VIEWER REPORT FROM THE NORTH SIDE OF GUYMON

0725 PM     HAIL             1 NE GUYMON             36.70N 101.47W
06/11/2015  M1.75 INCH       TEXAS              OK   TRAINED SPOTTER

            A FEW GOLF BALL SIZE HAILSTONES ON 18TH STREET IN
            NORTHEAST GUYMON.

0725 PM     HAIL             GRUVER                  36.26N 101.41W
06/11/2015  E2.75 INCH       HANSFORD           TX   PUBLIC

            DISC SHAPED HAIL UP TO THE SIZE OF BASEBALLS WAS
            REPORTED IN GRUVER.

0728 PM     HAIL             5 SW GRUVER             36.21N 101.48W
06/11/2015  E1.50 INCH       HANSFORD           TX   PUBLIC

            REPORT RECEIVED VIA MPING.

0730 PM     HAIL             1 W GRUVER              36.26N 101.43W
06/11/2015  E2.00 INCH       HANSFORD           TX   COUNTY OFFICIAL

            HAIL UP TO 2 INCHES IN DIAMETER.

0735 PM     HAIL             6 E GRUVER              36.26N 101.30W
06/11/2015  M1.25 INCH       HANSFORD           TX   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF HALF DOLLARS WAS REPORTED.

0735 PM     HAIL             2 E GRUVER              36.26N 101.38W
06/11/2015  M2.75 INCH       HANSFORD           TX   BROADCAST MEDIA

            VIEWER REPORT OF DISC SHAPED HAIL TO THE SIZE OF
            BASEBALLS.

0745 PM     HAIL             GRUVER                  36.26N 101.41W
06/11/2015  E2.00 INCH       HANSFORD           TX   STORM CHASER

            HAIL WAS SLIGHTLY LARGER THAN GOLF BALLS.

0746 PM     HAIL             1 N GUYMON              36.70N 101.48W
06/11/2015  E1.75 INCH       TEXAS              OK   PUBLIC

            HAIL UP TO THE SIZE OF GOLF BALLS FELL NORTH OF GUYMON.

0805 PM     HAIL             4 SE FARNSWORTH         36.29N 100.91W
06/11/2015  E1.00 INCH       OCHILTREE          TX   PUBLIC

            TIME IS ESTIMATED BY RADAR AND EYEWITNESS.

0818 PM     HAIL             ELMWOOD                 36.62N 100.52W
06/11/2015  E1.50 INCH       BEAVER             OK   EMERGENCY MNGR

0855 PM     HAIL             1 N WOLF CREEK PARK     36.22N 100.64W
06/11/2015  E1.00 INCH       OCHILTREE          TX   PUBLIC

            HAIL BROKE A SKYLIGHT. WINDS RIPPED OFF 1-2INCH
            DIAMETER LIMBS. TIME IS ESTIMATE BASED ON RADAR AND
            EYEWITNESS.

1015 PM     HAIL             2 E LIPSCOMB            36.23N 100.23W
06/11/2015  E1.00 INCH       LIPSCOMB           TX   PUBLIC

            TIME IS ESTIMATED BASED ON RADAR AND EYEWITNESS.

1024 PM     HAIL             3 S BOYS RANCH          35.47N 102.25W
06/11/2015  E0.88 INCH       OLDHAM             TX   BROADCAST MEDIA

            PEA TO NICKEL SIZE HAIL.

1025 PM     HAIL             4 E DALHART             36.06N 102.44W
06/11/2015  E0.75 INCH       DALLAM             TX   TRAINED SPOTTER

            HAIL BETWEEN ONE HALF INCH TO THREE QUARTERS OF AN INCH
            IN DIAMETER.

1058 PM     TSTM WND GST     8 SSE MASTERSON         35.54N 101.90W
06/11/2015  M58 MPH          POTTER             TX   BROADCAST MEDIA

1106 PM     HAIL             14 WNW GUYMON           36.76N 101.72W
06/11/2015  M1.00 INCH       TEXAS              OK   STORM CHASER

0108 AM     HAIL             SKELLYTOWN              35.57N 101.17W
06/12/2015  M1.00 INCH       CARSON             TX   FIRE DEPT/RESCUE

            A MIX OF NICKEL TO QUARTER SIZE HAIL WAS FALLING.

0140 AM     NON-TSTM WND GST 2 E GOODWELL            36.60N 101.60W
06/12/2015  M60 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1500541 AMA1500547 AMA1500543 AMA1500546 AMA1500550
AMA1500542 AMA1500544 AMA1500545 AMA1500552 AMA1500559 AMA1500548
AMA1500551 AMA1500553 AMA1500560 AMA1500557 AMA1500564 AMA1500549
AMA1500563 AMA1500565 AMA1500555 AMA1500554 AMA1500556 AMA1500558
AMA1500561 AMA1500562

BEAT
Special weather statement, Jun 12, 2:13 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
313 PM CDT FRI JUN 12 2015

TXZ016-122045-
DEAF SMITH TX-
313 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH COUNTY
UNTIL 345 PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF SUMMERFIELD...OR 8 MILES WEST OF
HEREFORD...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10262 3486 10264 3493 10223 3475 10220
      3474 10227
TIME...MOT...LOC 2013Z 269DEG 19KT 3478 10251

BRB

The radar

The Amarillo radar (KAMA), 91 km away, was scanning. The volume nearest the first event began at 20:18 UTC.

Open the radar archive at this moment

Event by event

3 hail, 1 tornado. Local standard time, as filed.

Tornado, Deaf Smith

When
June 12, 2:18 PM CST to 2:21 PM CST
Where
Deaf Smith County, 7.97 mi WSW of Hereford
Rating
EF0
Path length
0.2 mi
Path width
50 yd
Reported by
Emergency Manager
Coordinates
34.760, -102.520

Several reports of a brief tornado were received from emergency management, storm chasers and the public just west of Farm to Market 1057 near County Road 2. No damage was reported and so the tornado was rated EF-0. The indicated path width and length are estimates. A storm survey was not conducted.

Hail, Deaf Smith

When
June 12, 2:43 PM CST
Where
Deaf Smith County, 4.87 mi S of Hereford
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.750, -102.410

Quarter size hail was reported 5 miles south of Hereford.

Hail, Collingsworth

When
June 12, 3:15 PM CST
Where
Collingsworth County, 5.81 mi WNW of Dodson
Measured
0.88 in hail
Reported by
Public
Coordinates
34.810, -100.110

Dime to nickel size hail was reported 6 miles west-southwest of Dodson.

Hail, Armstrong

When
June 12, 4:50 PM CST
Where
Armstrong County, 9.05 mi S of Claude
Measured
1 in hail
Reported by
Public
Coordinates
34.990, -101.390

Quarter size hail was reported 8 miles south of Claude.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyThe tornado archive for Texas, 2015Warnings in Texas, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591688, 591685, 591686, 591687.